Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 34, NWS Lincoln, IL

May 10, 20154 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 10, 2015, 6:35 PM CDT for 4 counties in Illinois. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2015, 6:35 PM CDT (23:35 UTC)
Expired
May 10, 2015, 7:15 PM CDT
In force
40 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Christian County, IL, Macon County, IL, Sangamon County, IL, Shelby County, IL

What was reported inside it

TimeReportWhereRemark
May 10, 7:00 PM CDTTSTM WND GST 502 Sw Taylorville, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 66 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
66 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
777 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

742 
WUUS53 KILX 102335
SVRILX
ILC021-115-167-173-110015-
/O.NEW.KILX.SV.W.0034.150510T2335Z-150511T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
635 PM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL SANGAMON COUNTY IN CENTRAL ILLINOIS...
  SOUTHWESTERN MACON COUNTY IN CENTRAL ILLINOIS...
  CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
  WESTERN SHELBY COUNTY IN CENTRAL ILLINOIS...

* UNTIL 715 PM CDT

* AT 635 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR DIVERNON TO TAYLOR SPRINGS...MOVING NORTHEAST
  AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TAYLORVILLE...PANA...LAKEWOOD...PAWNEE...MOWEAQUA...KINCAID...
  DIVERNON...ASSUMPTION...BLUE MOUND...EDINBURG...MORRISONVILLE...
  STONINGTON...TOWER HILL...BULPITT...JEISYVILLE...TOVEY...
  ROSAMOND...OWANECO...PALMER AND OCONEE.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 77 AND 80.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3922 8914 3935 8914 3935 8953 3952 8953
      3952 8967 3956 8969 3978 8907 3929 8883
      3921 8902
TIME...MOT...LOC 2335Z 206DEG 43KT 3954 8965 3913 8953 

HAIL...0.75IN
WIND...60MPH
 
$$

07
2 follow-up statements
689 
WWUS53 KILX 110000
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
700 PM CDT SUN MAY 10 2015

ILC167-110009-
/O.CAN.KILX.SV.W.0034.000000T0000Z-150511T0015Z/
SANGAMON IL-
700 PM CDT SUN MAY 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SANGAMON COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3922 8914 3935 8914 3935 8946 3948 8945
      3959 8954 3962 8953 3978 8907 3929 8883
      3921 8902
TIME...MOT...LOC 2359Z 213DEG 42KT 3968 8936 3949 8926 3927 8921 

$$

ILC021-115-173-110015-
/O.CON.KILX.SV.W.0034.000000T0000Z-150511T0015Z/
MACON IL-CHRISTIAN IL-SHELBY IL-
700 PM CDT SUN MAY 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN MACON...CHRISTIAN AND WESTERN SHELBY COUNTIES...

AT 659 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR EDINBURG TO NEAR TAYLORVILLE TO NEAR NOKOMIS...
MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TAYLORVILLE...PANA...LAKEWOOD...MOWEAQUA...KINCAID...ASSUMPTION...
BLUE MOUND...EDINBURG...MORRISONVILLE...STONINGTON...TOWER HILL...
BULPITT...JEISYVILLE...TOVEY...ROSAMOND...OWANECO...PALMER...
OCONEE...SHARPSBURG AND TAYLORVILLE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3922 8914 3935 8914 3935 8946 3948 8945
      3959 8954 3962 8953 3978 8907 3929 8883
      3921 8902
TIME...MOT...LOC 2359Z 213DEG 42KT 3968 8936 3949 8926 3927 8921 

HAIL...0.75IN
WIND...60MPH
 
$$

07
644 
WWUS53 KILX 110014
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
714 PM CDT SUN MAY 10 2015

ILC021-115-173-110023-
/O.EXP.KILX.SV.W.0034.000000T0000Z-150511T0015Z/
MACON IL-CHRISTIAN IL-SHELBY IL-
714 PM CDT SUN MAY 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MACON...CHRISTIAN
AND WESTERN SHELBY COUNTIES WILL EXPIRE AT 715 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY 
WINDS UP TO 50 MPH AND HEAVY RAIN AND FREQUENT LIGHTNING ARE STILL 
POSSIBLE WITH THESE THUNDERSTORMS AS THEY MOVE NORTHEAST AT 50 MPH.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LINCOLN.

LAT...LON 3922 8914 3935 8914 3935 8946 3948 8945
      3959 8954 3962 8953 3978 8907 3929 8883
      3921 8902
TIME...MOT...LOC 0011Z 206DEG 43KT 3968 8936 3949 8926 3927 8921 

$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:23 PM CDT, 12 minutes earlier.

Area forecast discussion, May 10, 6:23 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
623 PM CDT SUN MAY 10 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 257 PM CDT SUN MAY 10 2015

A WARM FRONT FROM JUST NORTH OF MACOMB TO JUST SOUTH OF PEORIA AND
NORTH OF BLOOMINGTON/NORMAL WILL SLOWLY LIFT NORTH ACROSS NORTHERN
COUNTIES THE REST OF TODAY...REACHING NORTH OF A GALESBURG TO LACON
LINE LATER THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP NEAR THIS BOUNDARY LATE THIS AFTERNOON AND EARLY
EVENING. MEANWHILE AN AREA OF STRONG TO SEVERE THUNDERSTORMS WAS
MOVING NE INTO CENTRAL MO AND SW IA AND IS PROJECTED TO TRACK NE
ACROSS CENTRAL IL 5-11 PM. UNSTABLE AIRMASS SOUTH OF WARM FRONT WITH
CAPES OF 1000-2000 J/KG AND PROJECTED TO PEAK FROM 1500-2500 J/KG
BETWEEN 21Z-01Z. SPC HAS A SLIGHT RISK OF SEVERE STORMS LATE THIS
AFTERNOON AND THROUGH MID EVENING ACROSS CENTRAL IL EXCEPT THE 5 FAR
EASTERN COUNTIES ALONG THE INDIANA BORDER. SPC HAS 15-20% RISK OF
DAMAGING WIND GUSTS AND LARGE HAIL (1 INCH OR LARGER) AND 2% RISK OF
TORNADOES. STRONGER RISK OF SEVERE STORMS IS WEST OF IL OVER IA AND
MO WHERE STRONGER BULK SHEAR IS. MORE CONVECTION PROJECTED TO MOVE
INTO CENTRAL IL BY OVERNIGHT AHEAD OF AN APPROACHING COLD FRONT
MOVING TOWARD WEST CENTRAL IL BY 12Z MONDAY. SO HAVE INCREASING POPS
FROM WEST TO EAST DURING THIS EVENING AND KEPT HIGHER POPS
OVERNIGHT.  LOWS TONIGHT MOSTLY IN THE MID 60S WITH COOLER LOWER 60S
BY GALESBURG.

.LONG TERM...(MONDAY THROUGH SUNDAY)
ISSUED AT 257 PM CDT SUN MAY 10 2015

MODELS HAVE COME INTO BETTER AGREEMENT WITH A SOMEWHAT FASTER COLD
FRONTAL PASSAGE ON MONDAY. THE UPSIDE TO THIS TREND IS THAT OUR
SEVERE STORM THREAT APPEARS TO BE DIMINISHING. SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO BE ONGOING ACROSS MUCH OF THE FORECAST
AREA TO START THE DAY. HOWEVER THE FRONT SHOULD QUICKLY TRACK EAST
ACROSS THE WESTERN HALF OF THE FORECAST AREA DURING THE MORNING
HOURS, WITH PRECIPITATION CHANCES QUICKLY ENDING IN ITS WAKE. AT THE
CURRENTLY EXPECTED FRONTAL SPEED, ONLY LOCATIONS EAST OF THE I-57
CORRIDOR APPEAR TO HAVE TIME TO DESTABILIZE ENOUGH TO POTENTIALLY
SUPPORT SEVERE WEATHER. CAPE VALUES EAST OF I=57 ARE PROGGED TO
APPROACH 1000 J/KG AHEAD OF THE FRONT, AND 30-40 KTS OF BULK SHEAR
IS EXPECTED ALONG THE FRONT. THIS INSTABILITY/FORCING SHOULD BE
SUFFICIENT FOR A FEW SEVERE STORMS, WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY THREATS.

COOLER/DRIER WEATHER IS EXPECTED ACROSS CENTRAL AND SOUTHEAST
ILLINOIS MONDAY NIGHT INTO MIDWEEK BEHIND THE COLD FRONT. HOWEVER,
WHILE DAYTIME HIGHS MAY ONLY BE IN THE 60S TUESDAY AND WEDNESDAY,
THE COOL AIR NOW LOOKS MORE TO BE A GLANCING BLOW AS OPPOSED TO
PREVIOUS SIGNS OF IT LASTING SEVERAL DAYS. UPPER LEVEL HEIGHTS BUILD
AND LOW LEVEL SOUTHERLY FLOW REDEVELOPS AFTER WEDNESDAY, ALLOWING
TEMPERATURES TO QUICKLY REBOUND TO ABOVE NORMAL LEVELS BY THE END OF
THE WORK WEEK. THE RETURN OF THE MORE SUMMER-LIKE CONDTIONS WILL
ALSO SIGNAL A RETURN TO UNSETTLED WEATHER BY THE END OF THE WEEK.
THE MODELS STILL EXHIBIT SPREAD IN THE DETAILS REGARDING HOW SOON
THE RAIN CHANCES RETURN, AS WELL AS WHEN CHANCES WILL BE HIGHEST.
UNFORTUNATELY, THIS FACT HAS RESULTED IN AN EXTENDED PERIOD OF
SHOWER/STORM CHANCES FROM THURSDAY NIGHT INTO THE WEEKEND ACROSS THE
ENTIRE FORECAST AREA. THE ECMWF RETURNS ITS OCCASIONAL SUPPORT FOR
PRECIPITATION AS SOON AS THURSDAY, BUT HAVE RESTRICTED THIS THREAT
TO THE WESTERN PORTION OF THE FORECAST AREA FOR NOW.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 623 PM CDT SUN MAY 10 2015

LINE OF SHOWERS AND STORMS BEGINNING TO MOVE THROUGH THE AREA AND
SHOULD MOVE EFFECT ALL TAF SITES OVER NEXT FEW HOURS. HAVE TIMED
THE STORMS TO BE IN PIA AND SPI AT THE START...DEC AND BMI BY
01Z...AND CMI BY 02Z. WILL HAVE A ONE HOUR TEMPO GROUP FOR MVFR
CONDITIONS SINCE LINE IS NARROW AND SHOULD NOT LAST VERY LONG
BASED ON IT MOVING THROUGH PPQ AND UIN. WILL KEEP VCTS GOING AT
ALL SITES FOR AN HOUR LONGER AFTER LINE MOVES THROUGH. AFTER THIS
LINE...BELIEVE BROKEN MID CLOUDS WILL BE THE RULE FOR AWHILE. THEN
THE MAIN FRONT/DRY LINE WILL MOVE INTO THE AREA AROUND OVERNIGHT.
WILL KEEP SHOWERS AND VCTS AT ALL SITES DURING OVERNIGHT HOURS AND
THINK IT MAY LAST FOR SEVERAL HOURS. THEN MVFR CIGS POSSIBLE
DURING THE MORNING BEHIND THIS FRONT WITH INCREASTING SOUTHWEST
WINDS.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...07
LONG TERM...BAK
AVIATION...AUTEN
Hazardous weather outlook, May 10, 3:03 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT SUN MAY 10 2015

ILZ027>031-036>038-040>043-047>053-111100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
303 PM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM LATE THIS
AFTERNOON THROUGH MID EVENING. A WARM FRONT NEAR PEORIA WILL
SLOWLY PUSH NORTHWARD TOWARD GALESBURG AND LACON INTO THIS
EVENING. WITH AN INCREASINGLY UNSTABLE AIR MASS ALONG AND SOUTH
OF THE WARM FRONT...SOME SEVERE THUNDERSTORMS ARE EXPECTED TO
DEVELOP. DAMAGING WIND GUSTS...LARGE HAIL AND THE POSSIBILITY FOR
A FEW TORNADOES WILL EXIST FROM LATE AFTERNOON INTO MID EVENING.
THE TORNADO THREAT WILL BE PRIMARILY FOCUSED ALONG THE NORTH OF A
MACOMB TO PEORIA TO NORMAL LINE.

IN ADDITION TO THE THREAT FOR SEVERE WEATHER...ADDITIONAL HEAVY
RAINFALL WILL BE POSSIBLE AS WELL WITH AMOUNTS RANGING FROM 1 TO 2
INCHES...WITH LOCALLY HIGHER AMOUNTS NEAR SOME OF THE STRONGER
STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

ON MONDAY...AS THE STORM SYSTEM SHIFTS WELL TO OUR NORTHWEST...A
COLD FRONT IS FORECAST TO SWEEP ACROSS THE AREA BRINGING THE THREAT
FOR ADDITIONAL SEVERE THUNDERSTORMS. THE PRIMARY THREAT FOR
ORGANIZED SEVERE STORMS WILL BE ROUGHLY ALONG AND EAST OF I-57.

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE FROM THURSDAY AFTERNOON
THROUGH NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON THROUGH
MID EVENING. IT APPEARS THE PRIMARY TIME FRAME FOR ACTIVATION
WOULD BE FROM 4 PM UNTIL 10 PM THIS EVENING.

ILZ044>046-054>057-061>063-066>068-071>073-111100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
303 PM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM LATE THIS
AFTERNOON THROUGH THIS EVENING. AN INCREASINGLY UNSTABLE AIR MASS
DURING THIS AFTERNOON WILL CAUSE SOME SEVERE THUNDERSTORMS TO
DEVELOP BY THIS EVENING. DAMAGING WIND GUSTS AND LARGE HAIL WILL
BE THE PRIMARY THREATS FROM THE STORMS LATE THIS AFTERNOON
THROUGH THIS EVENING. ANY TORNADO THREAT WILL BE PRIMARILY FOCUSED
ALONG THE NORTHWARD ADVANCING WARM FRONT FROM PEORIA AND NORMAL
NORTHWARD.

IN ADDITION TO THE THREAT FOR SEVERE WEATHER...ADDITIONAL HEAVY
RAINFALL WILL BE POSSIBLE AS WELL WITH AMOUNTS RANGING FROM 1 TO 2
INCHES...WITH LOCALLY HIGHER AMOUNTS NEAR SOME OF THE STRONGER
STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

ON MONDAY...AS THE STORM SYSTEM SHIFTS WELL TO OUR NORTHWEST...A
COLD FRONT IS FORECAST TO SWEEP ACROSS THE AREA BRINGING THE THREAT
FOR ADDITIONAL SEVERE THUNDERSTORMS TO PARTS OF EAST CENTRAL AND
SOUTHEAST ILLINOIS...MAINLY ALONG AND EAST OF I-57. THE PRIMARY
THREATS ON MONDAY AFTERNOON WOULD BE FROM DAMAGING WIND GUSTS AND
LARGE HAIL.

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE FROM THURSDAY NIGHT
THROUGH NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH THIS
EVENING. AT THIS TIME...IT APPEARS THE PRIMARY TIME FRAME FOR
ACTIVATION WOULD BE FROM 5 PM THROUGH 11 PM THIS EVENING.

07

In the hours before

Local storm report, May 10, 1:29 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
129 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HEAVY RAIN       3 W BIRDS               38.84N 87.73W
05/10/2015  M1.23 INCH       LAWRENCE           IL   MESONET

            MEASURED 1.23 INCHES OF RAIN SINCE SATURDAY

&&

07

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 6:31 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon44 min
May 10, 6:51 PM CDTSpecial Weather StatementILXCrawford24 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.